Change search
ReferencesLink to record
Permanent link

Direct link
Convergence analysis of fully discrete finite volume methods for Maxwell's equations in nonhomogeneous media
Princeton University.
2005 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, Vol. 43, no 1, 303-317 p.Article in journal (Refereed) Published
Abstract [en]

We will consider both explicit and implicit fully discrete finite volume schemes for solving three-dimensional Maxwell's equations with discontinuous physical coefficients on general polyhedral domains. Stability and convergence for both schemes are analyzed. We prove that the schemes are second order accurate in time. Both schemes are proved to be first order accurate in space for the Voronoi-Delaunay grids and second order accurate for nonuniform rectangular grids. We also derive explicit expressions for the dependence on the physical parameters in all estimates.

Place, publisher, year, edition, pages
2005. Vol. 43, no 1, 303-317 p.
Keyword [en]
Convergence, Finite volume, Fully discrete, Maxwell equations, Stability
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-74752DOI: 10.1137/S0036142903435442ISI: 000230502600016OAI: diva2:489959
QC 20120330Available from: 2012-02-03 Created: 2012-02-03 Last updated: 2012-03-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engquist, Björn
In the same journal
SIAM Journal on Numerical Analysis
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link